Positive solutions of some coercive-anticoercive elliptic systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 8 (1986-1987) no. 3, p. 257-292
@article{AFST_1986-1987_5_8_3_257_0,
     author = {Mancini, Giovanni and Mitidieri, Enzo},
     title = {Positive solutions of some coercive-anticoercive elliptic systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {3},
     year = {1986-1987},
     pages = {257-292},
     zbl = {0661.35032},
     mrnumber = {948755},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0}
}
Mancini, Giovanni; Mitidieri, Enzo. Positive solutions of some coercive-anticoercive elliptic systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 8 (1986-1987) no. 3, pp. 257-292. http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0/

[1] Ambrosetti (A.), Rabinowitz (P.H.).- Dual variational methods in critical point theory and applications, J. Funct. Anal., t. 14, 1973, p. 349-381. | MR 370183 | Zbl 0273.49063

[2] Aris (R.).- The mathematical theory of diffusion and reaction in permeable catalyst Vol. I-II. - Clarendom Press, Oxford, 1975. | Zbl 0315.76051

[3] Bahri (A.), Coron (J.M.).- Equation de Yamabe sur un ouvert non contractile. Proceedings of the Conference on Variational Methods in Differential Problems, Trieste 1985. | MR 898390 | Zbl 0629.35041

[4] Brezis (H.). - Elliptic equations with limiting Sobolev exponents : the impact of topology (to appear on Comm. Pure and Appl. Math.). | MR 861481 | Zbl 0601.35043

[5] Brezis (H.), Kato (T.). - Remarks on the Schroedinger operator with singular complex potentials, J. Math. Pures et Appl., t. 59, 1979, p. 137-151. | MR 539217 | Zbl 0408.35025

[6] Brezis (H.), Nirenberg (L.).- Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math., t. XXXIV, 1983, p. 437-477. | MR 709644 | Zbl 0541.35029

[7] Conway (E.), Gardner (R.), Smoller (J.). - Stability and bifurcation of steady state solutions for predatorpey equations, Adv. in Appl. Math., t. 3, 1982, p. 288-334. | MR 673245 | Zbl 0505.35047

[8] Correa (F.J.). - On the existence and multiplicity of positive solutions of a semilinear elliptic system, Trabalho de Matêmatica n°216, Univ. de Brasilia, October 1985.

[9] Cosner (C.). - Positive solutions for superlinear elliptic system without variational structure, Nonlinear Anal. T.M.A., t. 12, 1984, p. 1427-1436. | MR 769404 | Zbl 0524.35049

[10] Cosner (C.), Lazer (A.C.). - Stable coexistenc states in the Volterra-Lotka competition model with diffusion, S.I.A.M. on Appl. Math., t. 44, 1984, p. 1112-1133. | MR 766192 | Zbl 0562.92012

[11] Dancer (E.N.). - On positive solutions of some pairs of differential equations I, Trans. Amer. Math. Soc., t. 284, 1984, p. 729-743. | MR 743741 | Zbl 0524.35056

[12] De Figueiredo (D.G.), Lions (P.L.), Nussbaum (R.). - A priori estimates and existence of positive solutions of semilinear elliptic equations, J. Math. Pures et Appl., t. 61, 1982, p. 41-63. | MR 664341 | Zbl 0452.35030

[13] De Figueiredo (D.G.), Mitidieri (E.). - A maximum principle for an elliptic system and applications to semilinear problems, S.I.A.M. J. Math. Anal., t. 17, 1986, p. 836-849. | MR 846392 | Zbl 0608.35022

[14] Gidas (B.) - Ni (W.M.) - Niremberg (L.). - Simmetry and related properties via the maximum principle, Comm. Math. Phys., t. 68, 1979, p. 209-243. | MR 544879 | Zbl 0425.35020

[15] Hernandez (J.).- Continuation and comparison methods for some nonlinear elliptic systems (preprint). | MR 907728

[16] Klaasen (G.) - Mitidieri (E.). -Standing wave solutions for a system derived from the Fitzhugh-Nagumo equations for nerve conduction, S.I.A.M. J. Math. Anal., t. 17, 1968, p. 74-83. | MR 819214 | Zbl 0593.35043

[17] Lazer (A.C.) - Mc Kenna (P.J.).- On steady state solutions of a system of reaction diffusion equations from biology, Nonlinear Analysis, t. 6, 1982, p. 523-530. | MR 664014 | Zbl 0488.35039

[18] Lions (P.L.).- On the existence of positive solutions of semilinear elliptic equations, S.I.A.M. Rev., t. 24, 1982, p. 441-467. | MR 678562 | Zbl 0511.35033

[19] Lions (P.L.).- The concentration compactness principle in the calculus of variations : The locally compact case, Parts I and II, Ann. Inst. H. Poincaré Anal. Non linéaire, t. 1, 1984, p. 109-145 and 223-284. | Numdam | MR 778970 | Zbl 0541.49009

[20] Mc Leod (J.B.).-In preparation.

[21] Rothe (F.). - Global existence of branches of stationary solutions for a system of reaction diffusion equations from biology, Nonlinear Analysis, t. 5, 1981, p. 487-498. | MR 613057 | Zbl 0471.35031

[22] Schoen (R.). - Conformal deformation of a Riemannian metric to constant scalar curvature, J. Diff. Geometry, t. 20, 1984, p. 479-495. | MR 788292 | Zbl 0576.53028

[23] Struwe (M.). - A global existence result for elliptic boundary value problem involving limiting nonlinearities, Math. Z., t. 187, 1984, p. 511-517. | MR 760051 | Zbl 0535.35025

[24] Troy (W.C.).- Symmetry properties in system of semilinear elliptic equations, J. Differential equations, t. 42, 1981, p. 400-413. | MR 639230 | Zbl 0486.35032